# SDR SWIA201946098

- Difficulty date: July 30, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 40,036 hours, 25,450 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod
- Condition: Out Of Adjust
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED A NOSE DOOR OPEN WARNING MESSAGE.  RETURNED TO DEPARTURE.  FLT 2983, ADJUSTED THE RT NLG DOOR ROD IAW AMM. OPERATIONAL TEST GOOD AT THIS TIME AND NO FURTHER DEFECTS NOTED.
